# SDR UIEA2020052601130

- Difficulty date: May 26, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 88,677 hours, 19,280 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR REQUIRES + 3 DEGREES IN ORDER TO NOT GET GROUND RETURNS.   PERFORMED OPERATIONAL GROUND TEST OF WEATHER RADAR SYSTEM IAW B767 AMM 34-43-00. SYSTEM TEST NORMAL, NO FAULTS AT THIS TIME.
